# SDR FDEA200906192178

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5398866124800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH STIFFENER AT FRAME 86 NEEDS TO BE FABRICATED, PN A53988661248 IS CRACKED AT STRINGER 32R.  FABRICATED STIFFENER REF SRM 51-34-0; TABLE 3; SHEET 2.  STOPPED.  ALODINED STIFFENER REF SRM 51-21-10 PRIMED AND PAINTED STIFFENER REF SRM 51-23-10.
